There is a risk however that when the patient, or their caretaker, is on "automatic pilot" their concentration lapses and it could be that the oxygen supply is not as it should be. Setting things up automatically could raise the risk of lack of oxygen as concentration levels are down. The lack of oxygen has important and one of these is that concentration and awareness drops off and this means the person suffering a lack of oxygen doesn't realize it. A reduced oxygen flow can be caused by various things, such as a twist in the tube, a problem with the flow valve or other simple things.
- A physical sign can be a bluish color on the lips or fingernails.
- During speech another sign can be slurred words and incoherent sentences.
- Headaches can result form a lack of oxygen.
- Feeling drowsy and having trouble staying awake.
- If you noice irregular breathing, shortness of breath and/or shallow breathing, this could be a sign of lack of oxygen.
- A feeling of anxiety.
Read more: http://www.articlesbase.com/diseases-and-conditions-articles/6-signs-of-lack-of-oxygen-in-copd-patients-1020574.html#ixzz1UYFzDfVy
Under Creative Commons License: Attribution No Derivatives